# SDR 2006FA0001029

- Difficulty date: October 9, 2006
- Submitted: October 25, 2006
- Operation: General aviation
- Aircraft: N902GW
- Make and model: Cessna 525
- Aircraft serial: 5250553
- Engine: Wilint FJ44
- System (JASC): 5280 · Landing Gear Doors
- Part: Stud
- Part number: 634100616
- Condition: Broken
- Location: Mlg Door
- Part time: 488 hours
- Component: Mlg Door, Cessna
- Component part number: 632700063
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPONENT STUD APPEARS TO HAVE BEEN CRACKED FOR SOME TIME, RUST EVIDENT HALF WAY THRU BOLT CROSS SECTION AT THE START OF THE THREADED AREA, NEAR CENTER OF THE STUD. COULD POSSIBLY HAVE BEEN CAUSED BY MFG FLAW, OVER TORQUEING OF SAFETY JAMB NUTS, TO OVER RIGGING OF MLG DOOR (TOO TIGHT), IN THE GEAR UP POSITION. WHEN THIS LINK BREAKS, THE DOOR DROPS FURTHER THAN THE GEAR ALLOWING IT TO COME INTO CONTACT WITH THE GROUND DAMAGING THE GEAR DOOR, WHICH UNDER THE RIGHT CIRCUMSTANCE COULD CAUSE EXTENSIVE DAMAGE TO THE WING. (K)
